# SDR IPXA2015090593156

- Difficulty date: August 13, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 59,681 hours, 10,445 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: AVB76911
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, NR 2 PYLON SEAL SUPPORT CHANNEL CHAFED YPTN2 = 96.5.  REPAIRED IAW EA 011-5400-01-A5947, REV IR AND EO MD11-5420-58618-A.
